| Model Number |
142122-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Restenosis (4576)
| Date of Event |
11/17/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is related to mdr report 3011632150-2022-00113.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
Event or Problem Description
This is related to mdr report 3011632150-2022-00113.The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2022, the patient was implanted with two biomimics 3d (bm3d) stents in the left leg to treat de novo lesions.One 6 x100mm stent (the subject of the report) in the superficial femoral artery (sfa) proximal third to sfa distal third arterial segment and one 6.0 x 125mm stent in the sfa distal third to proximal popliteal arterial segment.A retrograde approach was used and the lesions were pre-dilated and post-dilated using percutaneous transluminal angioplasty (pta).The site reported that the patient attended clinic with a pre-existing non-healing wound on (b)(6) 2022.An ultrasound showed mild in-stent restenosis in the sfa stent.Following an angiogram on (b)(6) 2022, which showed moderate in-stent restenosis of the sfa stent and moderate stenosis of the popliteal artery.On (b)(6) 2022, the sfa proximal third to posterior tibial middle third segment was treated using drug coated balloon / drug eluting balloon (dcb/deb), pta / standard balloon angioplasty, and laser atherectomy.Repeat angiography demonstrated significant improvement in flow through the treated segments.It was reported that the event led to target lesion and target vessel revascularisation (tlr/tvr).The event outcome was reported as resolved/recovered.The site reported that the event was possibly related to the study device and not related to the study procedure.It was reported as target lesion related.The devices remain implanted.
Additional Manufacturer Narrative
This is related to mdr report 3011632150-2022-00113.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated to reflect the information received, sections d.3.And g.1.Were updated with veryan's address details, sections g.6.And h.2.Were updated to reflect the type of report (follow-up 01) and the reason and section h.11.Reflects the sections in this report that have changed.
Event or Problem Description
This is related to mdr report 3011632150-2022-00113.The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2022, the patient was implanted with two biomimics 3d (bm3d) stents in the left leg to treat denovo lesions.One 6 x100 mm stent (the subject of the report) was placed in the superficial femoral artery (sfa) proximal third to sfa distal third arterial segment and one 6.0 x 125 mm stent was placed in the sfa distal third to proximal popliteal arterial segment.A retrograde approach was used and the lesions were pre-dilated and post-dilated using percutaneous transluminal angioplasty (pta).The site reported that the patient attended clinic with a pre-existing non-healing wound on (b)(6) 2022.An ultrasound showed mild in-stent restenosis in the sfa stent.An angiogram performed on (b)(6) 2022 showed moderate in-stent restenosis of the sfa stent and moderate stenosis of the popliteal artery.On the (b)(6) 2022, the sfa proximal third to posterior tibial middle third segment was treated using drug coated balloon / drug eluting balloon (dcb/deb), pta / standard balloon angioplasty, and laser atherectomy.Repeat angiography demonstrated significant improvement in flow through the treated segments.It was reported that the intervention was a target lesion and target vessel revascularisation (tlr/tvr).The event outcome was reported as resolved/recovered.The site reported that the event was possibly related to the study device and not related to the study procedure.It was reported as target lesion related.The devices remain implanted.Additional information was reviewed on 15-apr-24 that included the clinical events committee (cec) adjudication of this event which determined it was not related to the study device as there had been a previous restenosis of the target lesion treated with a tlr which would have manipulated the vessel and therefore this was considered a result of progression of the underlying disease.The previous restenosis was reported in mdrs 3011632150-2022-00076 and 3011632150-2022-00077.